# SDR AALA202112066884

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A300*
- Aircraft serial: 5684
- Aircraft time: 24,864 hours, 10,066 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Part number: AR47147
- Part serial: 1091398
- Condition: Sticking
- Location: Zone 800 - Doors
- Part time: 24,870 hours, 10,068 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR TOP DEADBOLT DOES NOT RETRACT WHEN DOOR HANDLE TURNED. **SUPPLEMENTAL REPORT FOR AALA202112036884: REPLACED FLIGHT DECK DOOR TOP STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-12-400-001-A ** (CLOSED)
